# SDR CALA2017021700376

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 61,624 hours, 21,355 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: WL102AMS3
- Part serial: 0299
- Condition: Faulty
- Location: Standby
- Part time: 63,442 hours, 27,879 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER PROBLEM, CAPTAIN`S AND FO`S ALTIMETERS 5350. STANDBY ALTIMETER 5540.  REPLACED THE STANDBY ALTIMETER AND AIRSPEED INDICATORS IAW AMM 34-13-01
